# SDR UALA2013032601896

- Difficulty date: March 25, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 89,645 hours, 14,244 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Liner
- Condition: Dented
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INBOARD THRUST REVERSER HALF HAS THREE DENTS IN THE ACOUSTIC LINER IN THE INNER C DUCT.  REPAIRED IAW SRM 54-00-01 REPAIR 1 AND 2.
